# SDR DHL2003604730

- Difficulty date: June 9, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Cargo Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR JAMB SHOWS WEAR OUT OF LIMITS AT STA.1440.000 L-29R - L30R.   PERFORMED MAJOR REPAIR IAW EODHL-03557, ED-3317. REMOVED FASTENERS IAW SRM 51-1-21 PG.1. BLENDED OUT DAMAGED AREA IAW EODHL-03557, ED-3317. PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED DOUBLER (7075-T6 AL0.080) IAW EODHL-030557, ED-3317. CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B. APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED DOUBLER WITH NEW FASTENERS IAW EODHL-030557, ED-3317, SRM 51-1-20D PG.9, SRM 51-1-21 PG.1.
